I started taking L-lysine about a month ago and have an embarrassing question to ask.
I have been taking between 1000 to 2000 mg a day to prevent cold sores. I've been getting a lot of cold sores lately due to stress and eating the wrong foods. The pills I am taking are 500 mg each so per day I am taking either 2 or 4 capsules per day. this is the first time I've ever taken l-lysine, after reading about it here I decided to give it a try to help prevent my cold sores outbreaks since I am desperate for some relief.
About 2 weeks after I started taking the L-lysine, I notice a change in my normal discharge. At first barely noticeable, but it was thicker. Now, a month into taking the L-lysine, my discharge is either super thick, yellow-ish tinged, or clumpy/sticky. I am a bit concerned as this is not normal at all for me. I have been with the same partner for over 12 yrs so I know its not an std. Also it doesnt seem to be itchy or burny or anything and there is no smell, just the color and consistentsy is different. Can anyone please tell me if they have noticed a similar change? I would really appreciate it.
Not a lady, but the simple course here is to discontinue the lysine and see if the problem goes away. While lysine helps to treat a cold sore, it doesn't necessarily keep one from coming on. Herb Pharm makes a good herbal formula for recurring viruses called lomatium hypericum formula. Lysine is generally fairly benign, and a lot of body builders take it regularly for that purpose, but for you I'm not sure it's the preventative you're looking for as much as a treatment when you have an outbreak, along with lemon balm (or melissa). Good luck.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.